# SDR ASAA201902128145

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,273 hours, 13,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B LOOP INDICATES A FAULT DURING ENGINE FIRE TEST. GROUNDED - YES. FOUND #2 ENGINE UPPER FAN B LOOP FAULT. POWERED DOWN SYSTEM REF B737-800 AMM 20-60-99. ACCOMPLISHED OPS CHECK OF FIRE DETECTION SYSTEM IAW AMM 26-11-00. NO HISTORY LAST 10 DAYS. GROUND VERIFICATION CHECK SUCCESSFUL.
